MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008942
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during preparation of the procedure, when attaching the fiber to the console, the console shut down without an error code.Also, when the fiber was already attached, the console also shut down.The procedure was cancelled due to the issue.The patient was already under sedation and there were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The fse tried to replicate the issue but was not able to, therefore the reported clinical observation was not able to be confirmed.The device was shutting down when connecting the fiber on the fiberport.When trying to connect the fiber first and then startup the device, it would work for about 1minute.The fse cleaned contacts on the side of low voltage power supply (lvps) board, and the cable coming from the lvps board on both sides.The fse cleaned the contacts on the mainboard.The fse measured the power cable connected on the lvps.The fse measured the power cable on the mainboard and measured tp47 measuring point on the mainboard.The fse re-set the electrically erasable programmable read-only memory (eeprom) on the mainboard and cleaned the contacts.The device was restarted five times and the fibers were connected on and off.The console passed all functional testing.According to the device instructions for use (ifu): before connecting the optical fiber to the laser system, refer to the appropriate optical fiber instruction guide for specific instructions, such as optical fiber inspection, sterilization, and assembly.Note: sis (secure identification system) enabled lumenis pulse 50h and lumenis pulse 100h laser systems will only operate with lumenis qualified sis optical fibers.Attaching any other type of fiber will disable laser emission.Based on the information available, and analysis results, a conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
It was reported that, during preparation of the procedure, when attaching the fiber to the console, the console shut down without an error code.Also when the fiber was already attached, the console also shut down.The procedure was cancelled due to the issue.The patient was already under sedation and there were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23316966
Report Number2124215-2025-71977
Device Sequence Number20075449
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)190512(10)253
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/26/2025
Date Device Manufactured05/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale